# SDR DALA2021101806380

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 RT ENG NOSE COWL RT SIDE AT 3 O'CLOCK POSTION SHROUD CRACKED. CORRECTIVE ACTION: FABRICATED NEW DOUBLER AND INSTALLED AT RT ENG NOSE COWL RT SIDE PER A320 CFM56-5A 54-02-00, CFM56-5A 54-10-00, ERA # 564422- 14MA, REV ORIGINAL. (1983282)
